The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

tingling in hands/arms on PEP

May 8, 2012

hi doc, I have started taking PEP (kaletra and truvada) and have noticed I have been getting some tingling in my fingers/arms ... was wondering if this was a side effect and if this will go away or stay for all 28 days of treatment?!

Response from Dr. Henry

Kaletra can cause odd nerve sensations around face or hands in some patients-usually stops quickly when meds are stopped. Standard HIV or drug related nerve problems (peripheral neuropathy) rarely would start in hands/fingers. Stress/hyperventilation can cause tingling in fingers/arms as can pinched nerves or blood vessels. KH

High Levels Of Liver Enzymes
End stage?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint